# SDR MASA2016040912580

- Difficulty date: April 9, 2016
- Submitted: April 10, 2016
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 30,058 hours, 24,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 11 & 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 & 18 CEILING EMERGENCY FLOOD LIGHTS INOPERATIVE.
